# SDR RAIA00306155

- Difficulty date: June 2, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 23,019 hours, 25,599 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ANH1890
- Condition: Vibrates
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT MLG HAD STRANGE VIBRATION, STOPPED WHEN GEAR IN WELL. FELT VIBRATION AGAIN ON LANDING ROLL OUT.  MAINTENANCE REMOVED AND REPLACED NR 3 AND 4 MLG WHEEL AND TIRES.
